Aug 28, 2012
What kind of effects will I have st starting HIV medicine?
| Response from Dr. Young
Hello and thanks for posting.
It's most important to appreciate that while all medications can cause side effects in some people, most of today's HIV medications are very well tolerated by the vast majority of individuals.
Medications have different characteristic side effects- the type of side effects that you might experience depends on the medications that you and your doctors choose. I'd suggest looking over our Resource Center on Starting HIV Treatment for more details.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.